# SDR CA040121005

- Difficulty date: January 21, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 1,603 hours
- Engine: Iae V2530A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 32200022
- Part serial: 1930
- Condition: Failed
- Location: Nlg Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT NOSE WHEEL SEPARATED FROM THE NLG SHOCK ABSORBER DURING TAXING IN, IT IS BELIEVED THAT THIS HAPPENED ON THE LAST TURN TO THE GATE.  THE AC HAS ACCUMULATED 4,747FH AND 1,813CY.   A FAILURE OF THE NOSE LANDING GEAR WHEEL BEARING (TFU 32.41.12.006) IS SUSPECTED.
